# SDR USAA2014100600021

- Difficulty date: October 3, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Part number: 201540303
- Part serial: HE1769
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK.  RT MLG UPPER TORQUE LINK APEX BUSHING WORN BEYOND LIMITS IAW JC 26C74032002. INSTALLED NEW TORQUE LINK IAW JC 26C74032002.
